MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND HUMERAL SPACER +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER

DEPUY FRANCE SAS - 3003895575 DXTEND HUMERAL SPACER +9MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER
Catalog Number 130730009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).B5 additional event information: implants removed and cement spacer implanted.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Removal of all delta xtend implants due to infection.Surgeon did original operation in 2020 and first revision 2 months later for dislocation.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that removal of all delta xtend implants due to infection.Surgeon did original operation in year and first revision 2 months later for dislocation.The product was not returned to depuy synthes, however photos were provided for review.See attachment img_7832.Jpeg, img_7833.Jpeg, img_7834.Jpeg.The photo investigation revealed nothing indicative of a device nonconformance.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the observed condition of the dxtend humeral spacer +9mm would not contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND HUMERAL SPACER +9MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL SPACER
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18702604
Report Number1818910-2024-03192
Device Sequence Number7217527
Product Code HSD
UDI-Device Identifier10603295027348
UDI-Public10603295027348
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number130730009
Device Lot Number5285428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP G CEM RESTR 12MM; DXTEND GLENOSPHERE ECC D38MM; DXTEND MBLOC HUM EPI 1 D12 STD; DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D38 +3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale